Estimation with overidentifying inequality moment conditions

Hyungsik Roger Moon, Frank Schorfheide

Research output: Contribution to journalArticle

18 Citations (Scopus)

Abstract

This paper derives limit distributions of empirical likelihood estimators for models in which inequality moment conditions provide overidentifying information. We show that the use of this information leads to a reduction of the asymptotic mean-squared estimation error and propose asymptotically uniformly valid tests and confidence sets for the parameters of interest. While inequality moment conditions arise in many important economic models, we use a dynamic macroeconomic model as a data generating process and illustrate our methods with instrumental variable estimators of monetary policy rules. The results obtained in this paper extend to conventional GMM estimators.

Original languageEnglish
Pages (from-to)136-154
Number of pages19
JournalJournal of Econometrics
Volume153
Issue number2
DOIs
Publication statusPublished - 2009 Dec 1

All Science Journal Classification (ASJC) codes

  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Estimation with overidentifying inequality moment conditions'. Together they form a unique fingerprint.

  • Cite this